Prescription Drug Discussion Forums  

Go Back   Prescription Drug Discussion Forums > Medication Discussions > Specific Drug Discussions > Avelox


Thread Tools Display Modes
Old 08-26-2009, 05:15 PM
rosejewel rosejewel is offline
Junior Member
Join Date: Aug 2009
Posts: 3
Default Avelox Reaction?

Hello, I have a question for anyone who has taken Avelox, I was givien Avelox over two weeks ago for pnuemonia, immediately started having the side effects of drowsiness, anxiety, strange weird thoughts, today it has been over a week since I finished the meds, was feeling overly tired but better, yesterday all of a sudden anxiety really bad, today the same thing, could this be a adverse effect and if so has anyone else experienced this? Are the effects lasting or do they go away?
Feel like Im losing my mind.
please reply if this is your issue also.
Reply With Quote


Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump

This site is presented as an educational source only. The information on this site is not a substitute for a visit with your doctor or pharmacist. Always talk to your doctor before changing medications or dosage, or if you experience any serious side effects. The information on this site that has been contributed by other visitors should be taken with a grain of salt. This is the Internet and you have no idea if the person who posted any information knows what they are talking about. Use this site to come up with a list of questions to ask your doctor, do not use this site to replace your doctor.

All times are GMT. The time now is 09:04 PM.

Powered by vBulletin® Version 3.8.8
Copyright ©2000 - 2018, vBulletin Solutions, Inc.